# SDR 95ZZZX5134

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7FD
- Make and model: Child S1TPITTS
- Aircraft serial: 1059
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Misadjusted
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO VARIATION IN RPM, THE PROP, GOVERNOR, AND ENGINE OIL PRESSURE WERE INVESTIGATED.  THE PROP WAS RETURNED TO HARTZELL AND NO PROBLEM FOUND.  LYCOMING SENT A REP TO CHECK OIL PRESSURES AND FOUND GOOD PRESSURES.  THE ORIGINAL GOVERNOR AND TWO OTHERS WERE TESTED.  IT WAS NEVER CLEAR IF THE FACTORY ORIGINAL GOVERNOR WAS SET CORRECTLY.  IT SEEMS THE ORIGINAL GOVERNOR WAS SET TOO HIGH.  CONSEQUENTLY, THERE MAY HAVE BEEN CONSIDERABLE OVERSPEEDING OF THE PROP.  THE METER USED BY THE FACTORY TO CHECK RPM IN-FLIGHT IS NOT ADEQUATE DURING AEROBATICS.
